# SDR AALA201812269009

- Difficulty date: December 21, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 79,960 hours, 9,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: L1 Jumpseat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT WAS INOPERATIVE.  REPLACED THE FLASHLIGHT IAW AMM 25-64-01.
